Zeros of some bi-orthogonal polynomials - Archive ouverte HAL Access content directly
Journal Articles Journal of Physics A: Mathematical and General (1975 - 2006) Year : 2002

Zeros of some bi-orthogonal polynomials

(1)
1

Abstract

Ercolani and McLaughlin have recently shown that the zeros of the bi-orthogonal polynomials with the weight $w(x, y)$ = exp[−($V_1(x)$ + $V_2(y)$ + $2cxy)/2$], relevant to a model of two coupled hermitian matrices, are real and simple. We show that their argument applies to the more general case of the weight ($w_1 \ast$ $w_2 \ast$$\cdot \cdot \cdot$$\ast w_j)(x, y)$, a convolution of several weights of the same form. This general case is relevant to a model of several hermitian matrices coupled in a chain. Their argument also works for the weight $W (x, y)$ = $e^{−x−y}$ /$(x + y)$, 0 $\leq x, y < \infty$, and for a convolution of several such weights.
Fichier principal
Vignette du fichier
MLM1.pdf (88.89 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

cea-02904735 , version 1 (22-07-2020)

Identifiers

Cite

Madan Lal Mehta. Zeros of some bi-orthogonal polynomials. Journal of Physics A: Mathematical and General (1975 - 2006), 2002, 35 (3), pp.517-525. ⟨10.1088/0305-4470/35/3/305⟩. ⟨cea-02904735⟩
34 View
33 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More